# SDR FDEA201304130782

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1280 S8-14R FRAME HAS DEEP GOUGES.  REMOVED GOUGES IAW SRM 51-10-02,  FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101, PG 103.   ACCOMPLISHED FRAME, REPAIR 3 FUSELAGE FORMED ZEE FRAME REPAIR IAW SRM 53-00-07.  THIS IS A CATEGORY B REPAIR.
